# SDR M17F20230302018

- Difficulty date: February 10, 2023
- Submitted: March 2, 2023
- Operation: General aviation
- Aircraft: XAAMA
- Make and model: Boeing 737852
- Aircraft serial: 36700
- Aircraft time: 40,563 hours, 14,810 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 1211313010
- Part serial: APMVE054
- Condition: Unserviceable
- Location: Zone 400
- Part time: 27,132 hours, 10,732 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIP THROUGH VSV DRAIN AND HPTACC, ENG 2
